# SDR DALA2016101807328

- Difficulty date: October 17, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON RT CUSP WEB ON STA Y=550 IN REF CARD 00393.  CRACK WAS FOUND WITH NEXT DIMENSION L=.320" DAMAGED AREA WAS TRIMMED OUT PER SRM 53-00-55.  HFEC INSPECTION WAS ACCOMPLISHED ON RT CUSP WEB ON STA Y=550 AFTER TRIM OUT AND NO CRACKS WERE FOUND PER NDT SPM 06-10-01 .001.  AREA WAS REPAIRED PER SRM 53-00-55 FIG 215, 51-10-4 PAR 15,21, 51-41-02 AND 51-10-04 PAR 37.
